# SDR AWXA200400288

- Difficulty date: March 13, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 10,311 hours, 3,872 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 46502003030314
- Condition: Faulty
- Location: Zone 123, Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JFK - ABORTED TAKEOFF - FLT 0411 - ON TAKEOFF AT JFK EN ROUTE TO SFO RECEIVED NR 1 IR FAULT, REJECTED TAKEOFF AT 90 KTS.  MAINTENANCE ISSUED MEL 34-10-01, COND 2 IRS NR 1 NAV MODE INOP.  ON 03/15/2004 MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR DATA INERTIAL REFERENCE UNIT IAW T/C R2A34304, OPERATIONAL CHECK WAS GOOD. VENDORS TEARDOWN REPORT OF ADIRU S/N 0987 CONFIRMED FAILURE OF THE UNIT. FOUND VIBRATION ISOLATORS SPLIT AND THE "Y" MULTI OSCILLATOR LASER GYRO UNMODELABLE. REPLACED MULTI OSCILLATOR LASER GYRO (P/N 517107-2, S/N 407913) AND REPLACED VIBRATION ISOLATORS WITH A MATCHED SET. PERFORMED THERMAL CALIBRATION AND TESTED UNIT IAW CMM TP1011, REV. 23.
